MathSciNet Relay Station
MathSciNet bibliographic data
MR333670 (48 #11995) 46B05
Hagler, James Some more Banach spaces which contain $L\sp{1}$. Studia Math. 46 (1973), 35–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement